Abstract and Applied Analysis, ( ISI ), Volume (2013), No (127), Year (2013-4) , Pages (1-12)

Title : ( A Collocation Method Based on the Bernoulli Operational Matrix for Solving High-Order Linear Complex Differential Equations in a Rectangular Domain )

Authors: Faezeh Toutounian Mashhad , EMRAN TOHIDI , Stanford Shateyi ,

Citation: BibTeX | EndNote

This paper contributes a new matrix method for the solution of high-order linear complex differential equations with variable coefficients in rectangular domains under the considered initial conditions.On the basis of the presented approach, the matrix forms of the Bernoulli polynomials and their derivatives are constructed, and then by substituting the collocation points into the matrix forms, the fundamental matrix equation is formed.This matrix equation corresponds to a system of linear algebraic equations. By solving this system, the unknown Bernoulli coefficients are determined and thus the approximate solutions are obtained. Also, an error analysis based on the use of the Bernoulli polynomials is provided under several mild conditions. To illustrate the efficiency of our method, some numerical examples are given.

Keywords

, High-order linear complex differential equations, Bernoulli polynomials, Collocation Method, error
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1034484,
author = {Toutounian Mashhad, Faezeh and TOHIDI, EMRAN and Stanford Shateyi},
title = {A Collocation Method Based on the Bernoulli Operational Matrix for Solving High-Order Linear Complex Differential Equations in a Rectangular Domain},
journal = {Abstract and Applied Analysis},
year = {2013},
volume = {2013},
number = {127},
month = {April},
issn = {1085-3375},
pages = {1--12},
numpages = {11},
keywords = {High-order linear complex differential equations; Bernoulli polynomials; Collocation Method; error analysis},
}

[Download]

%0 Journal Article
%T A Collocation Method Based on the Bernoulli Operational Matrix for Solving High-Order Linear Complex Differential Equations in a Rectangular Domain
%A Toutounian Mashhad, Faezeh
%A TOHIDI, EMRAN
%A Stanford Shateyi
%J Abstract and Applied Analysis
%@ 1085-3375
%D 2013

[Download]